MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Renal Failure (2041)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported arrhythmia occurred.The patient was selected for a 27mm lotus edge valve implant to treat severe aortic stenosis.During deployment, a widening of the qrs complex was observed.After the 27mm lotus edge valve was successfully implanted, the physicians elected to leave the temporary pacemaker in.The patient appeared to be intermittently dependent on the temporary pacemaker.Three (3) days post index procedure, a permanent pacemaker was implanted to treat the new left bundle branch block.There were no further consequences.
 
Event or Problem Description
It was reported arrhythmia occurred.The patient was selected for a 27mm lotus edge valve implant to treat severe aortic stenosis.During deployment, a widening of the qrs complex was observed.After the 27mm lotus edge valve was successfully implanted, the physicians elected to leave the temporary pacemaker in.The patient appeared to be intermittently dependent on the temporary pacemaker, so three days post index procedure, a permanent pacemaker was implanted to treat the new left bundle branch block.There were no further consequences.It was further reported that in (b)(6) 2020, the patient had a new requirement for dialysis.
 
Additional Manufacturer Narrative
B5 describe event or problem - updated.H6 patient codes - updated.H6 impact codes - updated.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10615237
Report Number2134265-2020-13343
Device Sequence Number11514232
Product Code NPT
UDI-Device Identifier08714729960928
UDI-Public08714729960928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model NumberH749LVSUS270
Device Catalogue NumberH749LVSUS270
Device Lot Number0025766016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date02/26/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR